# SDR AALA20150421001

- Difficulty date: April 21, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 42,323 hours, 17,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER FLOOD LIGHT ABOVE SEAT 7 & 8 DEF INOPERATIVE.  RELAMPED LIGHT IAW AMM 33-51-03 WITH NORMAL OPERATIONAL CHECK.
